# SDR AALA970575

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SUPPORT ANGLE TO NOSE GEAR DRAG SHELF FORWARD ANGLE ENTIRE WIDTH OF COMPARTMENT.  REMOVED CORROSION PER 51-10-06 AND INSTALLED REPAIR PER ESO 11697 DATED 2-22-97.  TST:  76,923 HOURS.  CYCLES:  52,656.  (X)
